Hello I am new to this but thought I would try it out! I am 29 and have been recently diagnosed with graves disease! I was put on ptu! The reason for the ptu is because I am trying to become pregnant through artificial insemination. I have been waiting months to start but have been told that I need to wait until my graves is under control! I had blood work done yesterday and it was reduced from 100mg a day to 50mg a day! My dosage has changed every time since I have been diagnosed. Is this normal? I don't know what my levels actually are but does my dosage being lowered mean its getting better? I want to move forward with the pregnancy stuff and would like to try the first insemination this month! I need some help with what all of this means
Sounds like it is improving - you should talk to your doctor about the thyroid levels and target goals prior to pregnancy. Usually we keep the Free T4 in the upper end of normal or slightly high during pregnancy w/ hyperthyroidism with idea of minimizing PTU/methimazole dose.
With the way the PTU dose is being reduced, you may not need any medication...but talk with your endocrinologist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.